# SDR AALA952049

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 111T5007
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE SPOTS OF CORROSION ON FLOOR BEAM TOP CHORD.  HOLES WERE DRILLED TO REMOVE THE DEEP CORROSION PER SRM.  TWO HOLES ARE 0.090 INCH TOO CLOSE PER SRM.  FLOOR BEAM APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1071.  (M)
